Free Access
Issue
RAIRO-Oper. Res.
Volume 31, Number 4, 1997
Page(s) 343 - 362
DOI https://doi.org/10.1051/ro/1997310403431
Published online 10 February 2017
  • 1. K. S. BOOTH and G. S. LUEKER, Testing for the consecutive ones property, interval graphs and graph planarity using PQ-tree algorithms, Journal of Computer and System Sciences, 1976, 13, pp.335-379. [MR: 433962] [Zbl: 0367.68034]
  • 2. V. G. DEĭNEKO, R. RUDOLF and G. J. WOEGINGER, On the Recognition of Permuted Supnick and Incomplete Monge Matrices, SFB Report 05, Spezialforschungsbereich, "Optimierung und Kontrolle", TU Graz, Austria. [Zbl: 0858.68042]
  • V. M. DEMIDENKO, A special case of travelling salesman problems, Izv.Akad. Nauk. BSSR, Ser.fiz.-mat nauk, 1976, 5, pp. 28-32 (in Russian). [MR: 456442] [Zbl: 0366.90090]
  • 4. M. M. FLOOD, The traveling salesman problem, Operations Research, 1956, 4, pp. 61-75. [MR: 78639]
  • 5. P. C. GILMORE, E. L. LAWLER and D. B. SHMOYS, Well-solved special cases, Chapter 4 in [8], pp. 87-143. [MR: 811471] [Zbl: 0631.90081]
  • 6. C. H. PAPADIMITRIOU, The Euclidean travelling salesman problem is NP-complete, Theoretical Computer Science, 1977, 4, pp.237-244. [MR: 455550] [Zbl: 0386.90057]
  • 7. K. KALMANSON, Edgeconvex circuits and the travelling salesman problem, Canadian Journal of Mathematics, 1975, 27, pp. 1000-1010. [MR: 396329] [Zbl: 0284.05117]
  • 8. E. L. LAWLER, J. K. LENSTRA, A. H. G. RINNOOY KAN and D. B. SHMOYS, The travelling salesman problem, Wiley, Chichester, 1985. [MR: 811467] [Zbl: 0562.00014]
  • 9. L. LOVÁSZ, Combinatorial Problems and Exercices, North-Holland, Amsterdam, 1978. [Zbl: 0785.05001]
  • 10. F. P. PREPARATA and M. I. SHAMOS, Computational Geometry - an Introduction, Springer Verlag, New York, 1985. [MR: 805539] [Zbl: 0759.68037]
  • 11. L. V. QUINTAS and F. SUPNICK, On some properties of shortest Hamiltonian circuits, American Mathematical Monthly, 1965, 72, pp. 977-980. [MR: 188872] [Zbl: 0134.40603]
  • 12. F. SUPNICK, Extreme Hamiltonian lines, Annals of Math., 1957, 66, pp. 179-201. [MR: 88401] [Zbl: 0078.16502]
  • 13. J. A. van der VEEN, A new class of pyramidally solvable symmetric traveling salesmas problems, SIAM J. Disc. Math., 1994, 7, pp. 585-592. [MR: 1299086] [Zbl: 0813.90124]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.